# SDR SIMA20131104001

- Difficulty date: November 4, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 26,107 hours, 18,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL22300LH00
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN EMERGENCY FLOOR PATH LIGHTING LT SIDE AT SEAT 5 AB.  R & R DAMAGED SECTION OF EMERGENCY FLOOR PATH LIGHTING IAW ETN-CR-33-004.  OPS CHECK GOOD.
